# SDR ASAA12511284

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 13,313 hours, 4,269 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12988
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 13,313 hours, 4,269 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN CRUISE RAM DOOR FULL OPEN LIGHT ILLUMINATED BRIEFLY RIGHT PACK.  REMOVED AND REPLACED RT RAM AIR ACT AMM REF 21 51 21, OPS NORMAL.
